Gravitaxis in Spherical Janus Swimming Devices

Campbell, A.I and Ebbens, S.J (2013) Gravitaxis in Spherical Janus Swimming Devices. Langmuir, 29 (46). 14066 - 14073. ISSN 0743-7463

Abstract

Metadata

Authors/Creators:
  • Campbell, A.I
  • Ebbens, S.J
Copyright, Publisher and Additional Information: © 2013 The Author(s). This is an Open Access article distributed under the terms of the Creative Commons Attribution Licence (http://creativecommons.org/licenses/by/3.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Dates:
  • Published: 19 November 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Chemical and Biological Engineering (Sheffield)
Funding Information:
FunderGrant number
EPSRCEP/J002402/1
Depositing User: Symplectic Sheffield
Date Deposited: 08 May 2014 13:42
Last Modified: 18 Nov 2016 17:09
Published Version: http://dx.doi.org/10.1021/la403450j
Status: Published
Publisher: American Chemical Society
Refereed: Yes
Identification Number: https://doi.org/10.1021/la403450j

Share / Export

Statistics